# SDR DLM90100743

- Difficulty date: March 23, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 39,782 hours, 21,313 cycles
- Engine: Iae V2528D5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY RED LIGHT AT 28C INOPERATIVE.  REPLACED BULB AND LIGHT SOCKET ASSY.  SYS CHECKS GOOD.
